PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 40(54), pp. 3--9 (1986)
ON THE LARGEST EIGENVALUE OF SOME HOMEOMORPHIC GRAPHS
Slobodan K. Simi\'c, Vlajko Lj. Koci\'cElektrotehnicki fakultet, Beograd, Yugoslavia
Abstract: Two particular classes of mutually homeomorphic graphs are considered. For any two graphs of the same class, the relationship between the structure and the largest eigenvalue is discussed. Some relevant applications are outlined.
Classification (MSC2000): 05C50
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts